Cookies?
Library Header Image
LSE Research Online LSE Library Services

Efficient estimation of additive nonparametric regression models

Linton, Oliver (1997) Efficient estimation of additive nonparametric regression models. Biometrika, 84 (2). pp. 469-473. ISSN 0006-3444

Full text not available from this repository.
Identification Number: 10.1093/biomet/84.2.469
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 20 Jul 2019 00:20
URI: http://eprints.lse.ac.uk/id/eprint/1300

Actions (login required)

View Item View Item